# SDR DALA2016030601797

- Difficulty date: March 5, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 37,820 hours, 17,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT BS 500, ETR 7, LT SIDE 2 LOC.  REMOVED DAMAGE AT LOWER LOCATION W 5/32 DRILL BIT HFEC INSPECTED IAW SRM 53-00-01, REPAIR 6 WITH NO ITEMS  AT LOCATION BS 500, STR 7L. CUTOUT DAMAGE IAW SRM 53-00-01, REPAIR 2, FIG 201. C/W HFEC OF CUTOUT EDGE AND BHEC OF FASTENER HOLES COMMON TO REPAIR IAW SRM 53-00-01, REPAIR 2  FIG 201 WITH NO ITEMS NOTED FABRICATED REPAIR PARTS IAW SRM 53-00-01, REPAIR 2, FIG 201 OK TO INSTALL REPAIR PARTS PER B757 SRM 53-00-01 REPAIR 2 FIG 201. INSTALLED REPAIR PARTS PER SRM 53-00-01, REPAIR 2, FIG 201.  OK FOR PRIMER, PAINT, AND ID TAG.  INSPECTED REPAIR      INSTALLATION IAW SRM 53-00-01, REPAIR 2, FIG 201.
